Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On fibering of cobordism classes


Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 178 (1973), 431-447
MSC: Primary 57D75
DOI: https://doi.org/10.1090/S0002-9947-1973-0315733-3
MathSciNet review: 0315733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the problem posed by Conner and Floyd of finding which cobordism classes are represented by the total space of a fibering with prescribed base or fiber.


References [Enhancements On Off] (What's this?)

  • [1] R. L. W. Brown, Cobordism and bundles over spheres, Michigan Math. J. 16 (1969), 315-320. MR 40 #3558. MR 0250319 (40:3558)
  • [2] R. O. Burdick, Oriented manifolds fibered over the circle, Proc. Amer. Math. Soc. 17 (1966), 449-452. MR 36 #3368. MR 0220302 (36:3368)
  • [3] P. E. Conner, The bordism class of a bundle space, Michigan Math. J. 14 (1967), 289-303. MR 37 #3579. MR 0227995 (37:3579)
  • [4] P. E. Conner and E. E. Floyd, Fibring within a cobordism class, Michigan Math. J. 12 (1965), 33-47. MR 31 #4038. MR 0179796 (31:4038)
  • [5] -, Differentiable periodic maps, Springer-Verlag, Berlin, 1964. MR 31 #750.
  • [6] W. S. Massey, Algebraic topology: An introduction, Harcourt, Brace and World, New York, 1967. MR 35 #2271. MR 0211390 (35:2271)
  • [7] J. W. Milnor, A procedure for killing homotopy groups of differentiable manifolds, Proc. Sympos. Pure Math., vol. 3, Amer. Math. Soc., Providence, R. I., 1961, pp. 39-55. MR 24 #A556. MR 0130696 (24:A556)
  • [8] C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960), 292-311. MR 22 #11403. MR 0120654 (22:11403)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D75

Retrieve articles in all journals with MSC: 57D75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0315733-3
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society